# SDR AALA201708289001

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 7,062 hours, 2,589 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER CYLINDER PRESSURE IS LOW. SERVICED R2 DOOR DAMPER CYLINDER TO CORRECT PRESSURE IAW AMM 52-22-00.
